# SDR DALA2023021301084

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2622069) DURING INSPECTION FOUND CORROSION ON LH SIDEPLATE-SUPPORT ZEE FROM STA 500 TO 500L. LH SIDEPLATE-SUPPORT ZEE BTW STA 491 TO 500L WAS REPLACED PER B737-900ER SRM 53-00-53-2R PROCEDURE 5, REPAIR 5.
